# SDR AALA202011159011

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 18,741 hours, 9,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING CABIN INTERCOMMUNICATION DATA SYSTEM 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, DISCOVERED "BATTERY/EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT" MESSAGE.  REMOVED AND REPLACED BATTERY OF EMERGENCY POWER SUPPLY UNIT (10WL), PER AMM 33-51-38.
